Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

C-section, mirena IUD inserted, white pubic hairs

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Pubic hair rapidly turning white
I had my first baby by c-section last May. I was 29 years old. In XXXXXXX I had a mirena IUD inserted. In August, I noticed that some of my pubic hair had started growing in white. Now, six months later, it is 75% white. The hair on my head is still completely brown.

What on Earth could be happening? This is very humiliating to me and I am worried something is wrong with my health but have been too afraid to ask a doctor.
Posted Mon, 21 May 2012 in Women's Health
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

I understand your concern.

The IUD that you are using doesnot contain any medicine that can cause any side effect.

Greying of hair over body starts before the scalp hair and if it has started in your pubic hair there is nothing much one can do.

If you are still sceptical about the reason behind the greying of hair and attribute it to IUD, you can opt for some other kind of contraception for a couple of months, get the IUD removed to see if the situation improves.

Hope this information helps you. Please do write back if you have any additional concerns.

Wishing you good health.


Dr.Rohit Batra.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor